# SDR 2008UALA03312

- Difficulty date: June 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 50,064 hours, 7,423 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 23417441
- Part serial: 44142
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PRECOOLER LEAKING BEYOND LIMITS.  *S/D*  SUSPECT FAULTY PRE COOLER.  REPLACED PRE COOLER LEAK CHECKED GOOD.  AC OK FOR SERVICE.
